# SDR 06FDEA0943

- Difficulty date: March 6, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXT STRUCTURE FOUND 1EA CRACK 0.25 INCH LONG ON SKIN AT STA 595 BETWEEN LONG NR 48 LEFT AND LONG NR 47 LEFT NEAR CORNER OF EXHAUST.  REMOVED RAM AIR EXHAUST IAW MM 21-55-02-4, PERFORMED PENETRANT INSP IAW MM 20-20-00.  INSTALLED DOUBLERS IAW SRM 53-20-00 FIG 2 VOL 1.  INSTALLED AND RIGGED RAM AIR IAW MM 21-55-02-4.
